| Model Number |
620-2221511-01-66 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive functional testing including stress testing and pacer tests with both fixed and demand settings without duplicating the report.The processor/bridge/pace board, ecg board, and defib monitor flex cable will be replaced as a precaution.The device will be recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device failed the self-test for pacer function.Complainant indicated that there was no patient involvement in the reported malfunction.